# SDR AALA201711249034

- Difficulty date: November 8, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupling
- Part number: D5323151720101
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD CARGO BAY COUPLING AT STRINGER 41R BETWEEN FRAMES 30 AND 31.  REPLACED THE COUPLING IAW SRM 51-72-11, AND DRAWING D53231586.
